MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® Fenestrated Screw Spinal System; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® Fenestrated Screw Spinal System; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 55750026545
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
CD HORIZON® Fenestrated Screw Spinal System
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50082279
Report Number2647346-2026-00413
Device Sequence Number18705407
Product Code PML
UDI-Device Identifier00763000148836
UDI-Public(01)00763000148836(17)310321(10)H6134394
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55750026545
Device Catalogue Number55750026545
Device Lot NumberH6134394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured03/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown